Narrow Results Clear All
- Device-related Complications 1
- Medication Safety 2
- MRI safety 1
- Nonsurgical Procedural Complications 1
Search results for "North America"
- Department of Health and Human Services (HHS)
- Food and Drug Administration (FDA)
- North America
Morphine sulfate oral solution 100 mg per 5 mL (20 mg/mL): medication use error—reports of accidental overdose.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; January 10, 2011.
This announcement reveals a labeling change to reduce the potential for misadministration of a pain medication.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; October 9, 2009.
This announcement informs professionals of a potential safety hazard when using CT brain perfusion scans to aid in the diagnosis of stroke. At one facility, patients received excessive doses of radiation.
FDA Alert for Healthcare Professionals [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration alert reminds health care professionals that nimodipine should only be administered orally, and that intravenous or parenteral administration can cause serious adverse events.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.